advertisement
Question
Posted by: maria olivier | 2010/12/09

nuzak

hi doc can nuzak pills change your personality bcz my boy friend uses it bcs he was in rehab 2 times and has been clean for a year and now his dokter told him to use it but it changed his personality he smiles alot and he is restless and he changed his whole look and he is a whole new person if he doesnt use those pills is it better if he useses it or leave it..?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Maria
Nuzak can cause anxiety and restlessness. But he should not stop the pills without discussing it with his doctor.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/12/10

Hallo Maria
Nuzak can cause anxiety and restlessness. But he should not stop the pills without discussing it with his doctor.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement